I was itching for about a month and finally got diagnosed with scabies.my dermatologist prescribed benzyl treatment and anti allergy tablets.after treating whole family for three days,the itching got better with a week.but less itchy red bumps continue to appear now and then at different places.anti allergy was prescribed for 15 days,after i left having anti allergy the bumps seems to be very itchy again,also a large brown pimple appeared on the armpit.is it scabies reinfestation or post scabies syndrome?
Permethrin and oral ivermectin are the treatment options of scabies. Sometimes there may be recurrent and chronic cases which may require oral treatment of ivermectin. Also permethrin has to be used head to the bottom of the feet, paying special attention to skin folds and the webs between fingers and toes and this cream has to be left for 10-14 hours. Sometimes itching of scabies persists for a few days after completion of treatment also. So if you have the symptoms even after 15 days of stopping the treatment then please consult a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
thanks for the reply, ye the symptoms persist after a month of treatment,they slightly vanished few days after treatment then reappeared after a month.
I went to my dermatologist a week ago when i was visiting her,the itching was again very relieved those days ,she saw the pimples and spots she thinks they are post scabies so she gave me eurax to apply on itchy areas.sometimes itching is very relieved and sometimes it occurs.hope it is post scabies,since spots are not very typically scabies type also after bathing the itching seems very relieved.
After over treating myself with permethrin I finally understood the post scabies syndrome. I stopped treating myself a week ago. I have was getting terrible hives but I slept well since Friday but still taking Benadryl each night which helps I did wake up from itching or crawling until last night. I did not sleep well even with two Benadryls. Felt crawling and today my lip swelled and tonight a bumped formed above my eyebrow. It swelled quite a bit. I worry because my dog is into 3 weeks of his treatment with lime sulfur dip..prior he was being treated with revolution. He does not sleep on the bed as of one month ago and most times I use gloves when touching him. I have no idea if he is still contagious but I have done everything I could to keep us separate. This has been really painful as he is very affectionate. Anyway, I worry he can still be infectious. This bump on my head and lip swelling happened before treatment. Any words of advice?
I have had a problem with scabies for a little over a year, I broke up with my boyfriend, and he moved into a cheap motel and weeks later he had a crazy-looking rash that I just dismissed but knew it was a rash I had never seen before, and it went away for him, but I ended up catching scabies, and every time I had contact with him, I caught it over and over again. I stayed away from him for a while but got back with him this past April, and I was cured from the scabies, but I got them again after getting back with him, and I have been itchy since then and have taken many treatments. I just finished taking two 3mg Ivermectin (Stromectal), and I feel a lot less itchy, but I am getting these little pimples all over my face, and my face and nose and eyes are extremely itchy. I have one pimple that is rather large so I am wondering if this pimple is post scabies. I also am getting small paper-cut marks on my skin and wondered what those were from or if anyone else had noticed those during scabies. I also had MRSA about five years ago and vaguely remember getting these strange paper-cut makes on my hands so I can't figure that out.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.